Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Glucosamine And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Is Glucosamine safe to take with HIV meds

You appear to be a straight shooter and that is what I need in regard to this question. Is there any chance that taking Glucosamine for osteoarthritis in regard to the shoulder will interfere with my HIV meds which are Sustiva, Abacavir and Epivir?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have had numerous patients take glucosamine while taking HIV medications and have not noticed any problems. With your HIV meds I think you should be OK.KH... Read more »

Does Glucosamine interfere with HIV Meds

Not really sure to which site to address this to, however you have been a straight shooter with me... Read more »

Glucosamine with Complera

Can I take Glucosamine at the same time as I take the HIV medicine Complera? And is there any other... Read more »
Articles
Canadian AIDS Treatment Information Exchange

A Vitamin a Day

Iris Budd, 67 Guelph, Ontario HIV+: 8 years Volunteer at AIDS Committee of Guelph and Wellington County I am a firm believer in supplements and I know they work for me because of the positive effects they have on my overall health. (Also, I... Read more »
TheBody.com

Hot Topics: Healthy Weight Gain; Supplements; CROI 2014 Preview; Drug Holidays; and More

Hot Topics: Healthy Weight Gain; Supplements; CROI 2014 Preview; Drug Holidays; and More February 19, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription Living With HIV/AIDS Mixed-Status... Read more »
TheBody.com

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 6, 2013

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 6, 2013 August 6, 2013 Visit the Forums Read Past Email Newsletters Change/Update Subscription Living With HIV/AIDS Mixed-Status Couples Insurance,... Read more »
U.S. National Center for Complementary and Alternative Medicine

What's in the Bottle? An Introduction to Dietary Supplements

Introduction Questions and Answers For More Information References Introduction Dietary supplements are a topic of great public interest. Whether you are in a store, using the Internet, or talking to people you know, you may hear about... Read more »
Connect With Others

Vitamins and supplements

Posted by Blixer, 6 Replies
Does anyone have recommendations for a recommended daily vitamin and supplement routine. I've done some searches but haven't found anything that is greatly helpful. I've never been one to take a daily vitamin but now I'm thinking that anything I can... Read more »

Achy Joints from my meds......

Posted by harcase116, 4 Replies
I would like to know what would be the best thing for me to deal with my achy joints, I take Atripla don't have too much side effects from it just the ache joints! I have been taking over the counter pain medicines but it has not help ! Read more »

Atripla- Rash/Side Effect

Posted by RL9141, 4 Replies
Yesterday (saturday) made one week of being on Atripla. I started breaking out all over my body. It looks like chicken pox, small red dots all over my body. I've taken some Bendryl. This morning (Sunday) it is worse. It's covered more of my body and... Read more »